# SDR IPXA2022021579023

- Difficulty date: January 27, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,180 hours, 15,913 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: None
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING L/E SKIN HAS A TEMPORARY REPAIR AT STA XDLE= 330.2745 THAT NEEDS TO BE REPLACED.REMOVED TEMPORARY REPAIR AND REPLACED WITH A PERMANENT REPAIR IAW VT-SAA EA 011-5730-01-A9478 REV. I/R AND UPS EO MD11-5730-82828-A. (MAJOR) REF. FAA FORM 8100-9  BY S. KANG (AR605667) DATED 02/11/2022.
